Saturday, March 08, 2008

negative thoughts

I am wondering if Trazadone is having negative effects on my mood and my thinking. Ever since the first night I took it, I've had suicidal thoughts a little while after taking it. I have no intention of acting on those thoughts, but it's not really healthy to have them whether you act on them or not. The other problem is, I went off Prozac for about two weeks. I lost the bottle, and with my terrible memory, I didn't realize I lost it right away. Then the pharmacy wouldn't refill it, and the point of the story is, I just went back on it today. I know this situation is not helping my mood, my lack of motivation, or my thoughts, being off of it for long enough that it was out of my system.

I keep thinking at night, after I take the Trazadone, about guns, and how I wish I would have shot myself when I had the chance. The odd thing is, most of the time, during the day, I don't have these thoughts. So that is why I think it might be related to the medicine. It might also be related to how tired I am because no medicines seem to be able to make me sleep correctly.

Another negative thought I am having is about my friends walking out of my life in the past , and one who seems to have done that recently. I wrote about this person here, which was stupid, and I wrote to him a stupid email that didn't make logical sense because I have problems sometimes with my thoughts about him. Now he doesn't talk to me anymore. I don't blame him; it is all my fault. But it hurts because I had several close friends who decided years ago when I was psychotic that they wanted nothing to do with me anymore. So now that I'm not psychotic anymore, I don't know how to reach any of these people. I don't have their current addresses or phone number or anything. And I miss these people.

Another negative thought I have a lot is about my weight. I gained SO MUCH weight from this medication. I did get the doctor to decrease my Invega the other day, since that is the drug I gained the weight on, but it was only decreased a tiny bit.
I don't feel attractive anymore, and my boyfriend used to tell me I wasn't attractive to him anymore, which doesn't exactly do wonders for the self-esteem. I know that people look at overweight people differently - as if they're lazy or they don't care about their appearance, or they are not attractive. This bothers me because I can't go off the medication, altogether, as that would mean losing my sanity, but people don't realize that when they make judgements about you for seeing that you are overweight.

I don't really have much else I want to say right now so I will just end this here.

1 comment:

Ken Albin said...

From reading all of your earlier posts I know that you are a beautiful person. Your soul makes the world a better place. Regrets about past relationships are normal feelings but you have to look to the future. The past is the past and can't be changed. We all wish that we had done things differently in past events. What is truly important is the present and planning for the future. We have the power to change present and future events. Learn from the past but don't be ruled by it. You WILL find other people to enrich your life. (hugs)

LinkWithin

Related Posts with Thumbnails